# SDR 96ZZZX4381

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N809SW
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020082
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Condition: Bearing Detached
- Location: Rudder Bar
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS AROUND THE PILOT'S FEET WHEN HE WAS USING THE RUDDER PEDALS TO TURN THE ACFT FOR BACK-TRACKING DOWN THE RUNWAY TO EXIT POINT.  REMOVED PILOT'S SEAT AND CARPET, FOUND RUDDER TORQUE TUBE BEARING ADRIFT FROM THE FLOOR LETTING THE RUDDER BAR ASSEMBLY LIFT AND SHORT OUT ONTO THE AVIONICS BUSS BAR.
